Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 14, Number 71

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the propagation of round-off errors in the numerical treatment of the wave equation
Arnold N. Lowan.
Math. Comp. 14 (1960), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119431
Rotors in polygons and polyhedra
Michael Goldberg.
Math. Comp. 14 (1960), 229-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115132
Numerical quadrature over a rectangular domain in two or more dimensions. III. Quadrature of a harmonic integrand
J. C. P. Miller.
Math. Comp. 14 (1960), 240-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115274
A method for calculating solutions of parabolic equations with a free boundary
Milton E. Rose.
Math. Comp. 14 (1960), 249-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115283
Alternative formulas for osculatory and hyperosculatory inverse interpolation
Herbert E. Salzer.
Math. Comp. 14 (1960), 257-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0116458
Permanents of incidence matrices
Paul J. Nikolai.
Math. Comp. 14 (1960), 262-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114764
On the numerical treatment of heat conduction problems with mixed boundary conditions
Arnold N. Lowan.
Math. Comp. 14 (1960), 266-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115284
High precision calculation of $Arcsin\ x$, $Arccos\ x$, and $Arctanx$
I. E. Perlin and J. R. Garrett.
Math. Comp. 14 (1960), 270-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0114289
The calculation of toroidal harmonics
A. Rotenberg.
Math. Comp. 14 (1960), 274-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115264
Transcendental equation for the Schrödinger equation
J. R. M. Radok.
Math. Comp. 14 (1960), 276-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115646
A note on factors of $n^{4}+1$
A. Gloden.
Math. Comp. 14 (1960), 278-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121332
A note on the solution of quartic equations
Herbert E. Salzer.
Math. Comp. 14 (1960), 279-281
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117882
A conjugate factor method for the solution of a cubic
D. A. Magula.
Math. Comp. 14 (1960), 281-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121330
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 284-307
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 14 (1960), 308-308
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 14 (1960), 309-309
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 14 (1960), 310-310
Abstract, references and article information
Full-text PDF Free Access